# SDR UVVR2012062500021

- Difficulty date: June 25, 2012
- Submitted: June 25, 2012
- Operation: General aviation
- Filed by: Centurion Investments Inc, repair station UVVR932L
- Aircraft: XAMLP
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258383
- Aircraft time: 11,274 hours, 7,125 cycles
- Engine: Lyc IO360A1A
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Attach Fitting
- Part number: 258WS32772A
- Condition: Broken
- Location: Zone 600
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RT MLG SIDE STAY WING ATTACH FITTING FOUND BROKEN DURING VISUAL INSPECTION AFTER PILOT COMPLAINED ABOUT A VIBRATION DURING LANDING.
